# SDR HALA201506250116

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- System (JASC): 2120 · Air Distribution System
- Part: Isolation Valve
- Part number: 32211690001
- Part serial: 70779
- Condition: Abnormal
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO VENT FAULT ON SHUTDOWN.  R & R BULK CARGO VENT VALVE IAW AMM 21-28-56, SYSTEM TEST C/W IAW AMM 21-28-710-802-A, VENT VALVE OPS CHECK GOOD.
